It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Thanks for the backup on Lipitor and Lp(a). Aslo with my sister going with my mother to her doctor yesterday, she presented her with the Merck (maker of Zetia) warning letter that was sent to Health Canada (comparable to our FDA) that included myopathy as a side effect of Zetia. (Feb. 2005). Mothers doctor informed her that there was any information to back this up. The doctor needs a brick in the head. Does she think the Merck would write such a letter (lengthy) on their own? Doctor also said this was for Canada and there is no warning in the U.S. Her atitude is just more support for what Arizona said. In the end we were successful in getting mother off the Zetia and Welchol (which is known to cause hepatitus). Mother has classic proximal muscle weakness. However doctors at Washington University in St. Louis, and doctors at Mayo, would not even discuss that her statins (zocor then Lipitor) then Zetia could be the cause. She is now 77, has been on cholesterol medications for 5 years. Her cholesterol was never over 260. We could always tell when it was going down, she could not walk. She is now confined to a wheelchair. Mayo said she had neurodegenerative disease of a non specific nature. The people at the Statin Study do not agree. They believe is is specific...Cholesterol Lowering Medications.





All times are GMT -7. The time now is 04:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!